# SDR REXA201100425

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432A
- Aircraft time: 24,532 hours, 21,668 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 REV UNLOCK LIGHT ON IN FLIGHT, LOCKED OUT REV IAW MEL 78-30-01.
